Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extension of CR-functions into weighted wedges through families of nonsmooth analytic discs


Authors: Dmitri Zaitsev and Giuseppe Zampieri
Journal: Trans. Amer. Math. Soc. 356 (2004), 1443-1462
MSC (2000): Primary 32V10, 32V25, 32D15
DOI: https://doi.org/10.1090/S0002-9947-03-03356-7
Published electronically: September 22, 2003
MathSciNet review: 2034313
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The goal of this paper is to develop a theory of nonsmooth analytic discs attached to domains with Lipschitz boundary in real submanifolds of $\mathbb{C} ^{n}$. We then apply this technique to establish a propagation principle for wedge extendibility of CR-functions on these domains along CR-curves and along boundaries of attached analytic discs. The technique from this paper has been also extensively used by the authors recently to obtain sharp results on wedge extension of CR-functions on wedges in prescribed directions extending results of BOGGESS-POLKING and EASTWOOD-GRAHAM.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32V10, 32V25, 32D15

Retrieve articles in all journals with MSC (2000): 32V10, 32V25, 32D15


Additional Information

Dmitri Zaitsev
Affiliation: School of Mathematics, Trinity College, Dublin 2, Ireland
Email: zaitsev@maths.tcd.ie

Giuseppe Zampieri
Affiliation: Dipartimento di Matematica, Università di Padova, via Belzoni 7, 35131 Padova, Italy
Email: zampieri@math.unipd.it

DOI: https://doi.org/10.1090/S0002-9947-03-03356-7
Received by editor(s): July 25, 2002
Published electronically: September 22, 2003
Article copyright: © Copyright 2003 American Mathematical Society